<  Back to the Polytechnique Montréal portal

Linear discrete-time systems with Markovian jumps and mode dependent time-delay: Stability and stabilizability

El-Kébir Boukas, P. Shi, M. Karan and C. Y. Kaya

Article (2002)

[img]
Preview
Published Version
Terms of Use: Creative Commons Attribution.
Download (202kB)
Cite this document: Boukas, E.-K., Shi, P., Karan, M. & Kaya, C. Y. (2002). Linear discrete-time systems with Markovian jumps and mode dependent time-delay: Stability and stabilizability. Mathematical Problems in Engineering, 8(2), p. 123-133. doi:10.1080/10241230212910
Show abstract Hide abstract

Abstract

This paper considers stochastic stability and stochastic stabilizability of linear discrete-time systems with Markovian jumps and mode-dependent time-delays. Linear matrix inequality (LMI) techniques are used to obtain sufficient conditions for the stochastic stability and stochastic stabilizability of this class of systems. A control design algorithm is also provided. A numerical example is given to demonstrate the effectiveness of the obtained theoretical results.

Uncontrolled Keywords

Discrete-time systems; time-delay; stochastic systems; stability; stabilizability

Open Access document in PolyPublie
Subjects: 2100 Génie mécanique > 2100 Génie mécanique
Department: Département de génie mécanique
Research Center: Non applicable
Date Deposited: 06 Nov 2018 13:26
Last Modified: 07 Nov 2018 01:20
PolyPublie URL: https://publications.polymtl.ca/3377/
Document issued by the official publisher
Journal Title: Mathematical Problems in Engineering (vol. 8, no. 2)
Publisher: Hindawi
Official URL: https://doi.org/10.1080/10241230212910

Statistics

Total downloads

Downloads per month in the last year

Origin of downloads

Dimensions

Repository Staff Only